Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 11, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Nov 16, 2013, 4:02 AM CST for 18 counties in Texas; Beaver County, Texas County, Oklahoma. It took effect at Nov 16, 2013, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2013, 4:02 AM CST (10:02 UTC)
- In effect from
- Nov 16, 2013, 10:00 AM CST
- Expired
- Nov 16, 2013, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2870 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495 WWUS74 KAMA 161002 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 402 AM CST SAT NOV 16 2013 TXZ001>004-006>009-011>014-016>019-161800- /O.NEW.KAMA.WI.Y.0011.131116T1600Z-131117T0000Z/ DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE-HUTCHINSON- ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY- INCLUDING THE CITIES OF...DALHART...STRATFORD...SPEARMAN... GRUVER...PERRYTON...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI... VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...HEREFORD... CANYON...CLAUDE...CLARENDON 402 AM CST SAT NOV 16 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED ACROSS THE WESTERN AND CENTRAL TEXAS PANHANDLE TODAY. * TIMING...WINDS WILL INCREASE LATE THIS MORNING AND REMAIN STRONG THROUGH THE AFTERNOON...BEFORE DISSIPATING TOWARD SUNSET. * IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT...PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY PRODUCE SOME VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KB
3 follow-up statements
610 WWUS74 KAMA 161741 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1141 AM CST SAT NOV 16 2013 TXZ001>004-006>009-011>014-016>019-170000- /O.CON.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/ DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE-HUTCHINSON- ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY- INCLUDING THE CITIES OF...DALHART...STRATFORD...SPEARMAN... GRUVER...PERRYTON...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI... VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...HEREFORD... CANYON...CLAUDE...CLARENDON 1141 AM CST SAT NOV 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED ACROSS THE WESTERN AND CENTRAL TEXAS PANHANDLE THIS AFTERNOON. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON...BEFORE SLOWLY DIMINISHING TOWARD SUNSET. * IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY PRODUCE SOME VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JACKSON
560 WWUS74 KAMA 162015 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 215 PM CST SAT NOV 16 2013 TXZ001-006-007-011-012-016-017-170000- /O.UPG.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/ /O.NEW.KAMA.HW.W.0009.131116T2015Z-131117T0000Z/ DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... VEGA...AMARILLO...HEREFORD...CANYON 215 PM CST SAT NOV 16 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * EVENT...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED ACROSS THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE THIS AFTERNOON. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... BEFORE SLOWLY DIMINISHING TOWARD SUNSET. * IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY PRODUCE SOME VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ002-003-TXZ005-010-170000- /O.EXA.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/ TEXAS-BEAVER-LIPSCOMB-HEMPHILL- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...BOOKER... HIGGINS...FOLLETT...CANADIAN 215 PM CST SAT NOV 16 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED ACROSS THE EASTERN HALF OF THE OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE THIS AFTERNOON. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... BEFORE SLOWLY DIMINISHING TOWARD SUNSET. * IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY PRODUCE SOME VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ002>004-008-009-013-014-018-019-170000- /O.CON.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/ SHERMAN-HANSFORD-OCHILTREE-HUTCHINSON-ROBERTS-CARSON-GRAY- ARMSTRONG-DONLEY- INCLUDING THE CITIES OF...STRATFORD...SPEARMAN...GRUVER... PERRYTON...BORGER...MIAMI...PANHANDLE...WHITE DEER...PAMPA... CLAUDE...CLARENDON 215 PM CST SAT NOV 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED ACROSS THE CENTRAL TEXAS PANHANDLE THIS AFTERNOON. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... BEFORE SLOWLY DIMINISHING TOWARD SUNSET. * IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY PRODUCE SOME VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JACKSON
259 WWUS74 KAMA 162349 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 549 PM CST SAT NOV 16 2013 TXZ001-006-007-011-012-016-017-170100- /O.EXP.KAMA.HW.W.0009.000000T0000Z-131117T0000Z/ DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... VEGA...AMARILLO...HEREFORD...CANYON 549 PM CST SAT NOV 16 2013 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA...AND WILL CONTINUE TO DIMINISH OVER THE NEXT HOUR. THUS...THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. $$ OKZ002-003-TXZ002>005-008>010-013-014-018-019-170100- /O.EXP.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/ TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON- ROBERTS-HEMPHILL-CARSON-GRAY-ARMSTRONG-DONLEY- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...STRATFORD... SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT... BORGER...MIAMI...CANADIAN...PANHANDLE...WHITE DEER...PAMPA... CLAUDE...CLARENDON 549 PM CST SAT NOV 16 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA...AND WILL CONTINUE TO DIMINISH OVER THE NEXT HOUR. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ JOHNSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 15, 11:31 PM CST, 4 hours 31 minutes earlier.
Area forecast discussion, Nov 15, 11:31 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1131 PM CST FRI NOV 15 2013 .AVIATION... FOR THE 06Z TAFS...PRIMARY CONCERNS REMAIN THE SMALL POTENTIAL FOR SHRA THROUGH 12Z...AND THE WINDS AFTER 12Z. THE THREAT FOR SHRA APPEARS TO BE LIMITED TO JUST KAMA...PRIMARILY BETWEEN 09 AND 11Z. THE EARLIER CONCERNS FOR DOWNBURSTS WITH SHRA AND VIRGA HAVE DECREASED AS AN INVERSION HAS DEVELOPED...AND DEW POINT DEPRESSIONS ARE MUCH SMALLER NOW. THUS...FEW IMPACTS ARE EXPECTED FROM ANY SHOWERS. WINDS STILL EXPECTED TO INCREASE DRAMATICALLY BETWEEN 15 AND 18Z. KAMA AND KDHT SHOULD SEE WIND SPEEDS APPROACH 30G40KT THROUGH LATE AFTERNOON. WILL WAIT ONE MORE TAF ISSUANCE BEFORE DECIDING ON AN AWW AT KAMA...THOUGH AT THIS POINT...IT APPEARS LIKELY TO BE NEEDED. STILL A SMALL THREAT THAT WITH THE STRONGEST WINDS BLOWING DUST COULD REDUCE VISIBILITIES INTO THE MVFR RANGE. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. JOHNSON && .PREV DISCUSSION... /ISSUED 518 PM CST FRI NOV 15 2013/ AVIATION... FOR THE 00Z TAFS...THE PRIMARY CONCERNS ARE THE POTENTIAL FOR SHRA TONIGHT...AND WINDS TOMORROW. SHRA WILL BE POSSIBLE AFTER 03Z...THOUGH MORE LIKELY AFTER 06Z...ACROSS THE W AND S TX PANHANDLE. COVERAGE WILL BE LIMITED...SO THERE IS NOT ENOUGH CONFIDENCE TO INCLUDE ANYTHING MORE THAN VCSH AT THIS TIME. HOWEVER...IF A SHRA DOES DIRECTLY IMPACT A TERMINAL...GIVEN VERY DRY LOW LEVELS...THERE IS A THREAT FOR DRY DOWNBURSTS LEADING TO GUSTY AND VARIABLE WINDS. TOMORROW...WINDS WILL INCREASE SHORTLY AFTER 15Z...APPROACHING 30G40KT. HOWEVER...THERE IS ONE CONCERN THAT CLOUDS WILL NOT CLEAR OUT IN TIME TO ALLOW MAXIMUM MIXING. EVEN GRANTING THE CLOUDS ARE SLOWER TO CLEAR OUT...AGREE WITH THE PREVIOUS SHIFT THAT A FEW GUSTS NEAR 40KT ARE LIKELY AT KAMA AND KDHT. FOR NOW HOWEVER...WILL NOT ISSUE AN AWW FOR THE WINDS TOMORROW IN CASE AN AWW WILL BE NEEDED THIS EVENING DUE TO THE GUSTY WINDS WITH SHRA. VFR CONDITIONS ARE EXPECTED WITH THE EXCEPTION OF A SMALL THREAT OF DECREASED VISIBILITIES DUE TO BLOWING DUST IN THE STRONGEST WINDS. JOHNSON PREV DISCUSSION... /ISSUED 232 PM CST FRI NOV 15 2013/ DISCUSSION... FORECAST CHALLENGES OVER THE NEXT 24 HOURS INCLUDE CHANCES FOR ANY CONVECTION TONIGHT AND WIND ADVISORY PROSPECTS FOR SATURDAY. AGREE WITH WFO LUBBOCK AS THE HRRR AND EVEN THE RUC SHOWING PRECIP MOVING NORTH AND EAST OUT OF NEW MEXICO THIS EVENING THROUGH TONIGHT ACROSS MAINLY PARTS OF THE TEXAS PANHANDLE. THIS CONVECTION ASSOCIATED WITH A SHORTWAVE LOCATED OVER WESTERN AND SOUTHERN NEW MEXICO AND FORECAST TO LIFT NORTH AND EAST INTO THE SOUTHWEST AND CENTRAL TEXAS PANHANDLE AFTER 00Z AND 03Z SATURDAY. CONFIDENCE NOT HIGH ENOUGH TO MENTION THUNDER...BUT WILL INTRODUCE ISOLATED SHOWERS FOR THE TONIGHT PERIOD. CONSIDERABLE MID AND HIGH LEVEL CLOUDINESS TONIGHT INTO SATURDAY MAY PUT A DAMPER ON MIXING THE STRONGER WINDS ALOFT AFTER 15Z TO 17Z SATURDAY...HOWEVER AGREE THAT WIND ADVISORY CRITERIA MAY BE MET ON THE CAPROCK BY 18Z SATURDAY. CONFIDENCE JUST NOT HIGH ENOUGH ON TIMING AND LOCATION TO ISSUE A WIND ADVISORY AT THIS TIME. FEEL THAT A NARROW WINDOW OF WIND ADVISORY CRITERIA POSSIBLE BETWEEN ABOUT 17Z AND 21Z SATURDAY...WITH WIND SPEEDS GRADUALLY DECREASING THROUGH THE REMAINDER OF THE AFTERNOON. COLD FRONT EXPECTED TO PUSH SOUTH AND WEST THROUGH THE PANHANDLES DURING THE DAY SUNDAY BRINGING COOLER CONDITIONS EARLY NEXT WEEK. MODERATING TEMPERATURES BY THE MIDDLE OF NEXT WEEK BEFORE ANOTHER COLD FRONT MOVES THROUGH THE FORECAST AREA LATE NEXT WEEK. MEDIUM RANGE MODELS INDICATING POSSIBLE PRECIP CHANCES BY THURSDAY NIGHT OR FRIDAY MAINLY ACROSS THE EASTERN SECTIONS OF THE PANHANDLES AS AN UPPER TROUGH APPROACHES FROM THE FOUR CORNERS AND SOUTHERN ROCKIES. WILL HOLD OFF INTRODUCING ANY POPS IN THE THURSDAY TO FRIDAY TIME FRAME...BUT WILL BUMP UP POPS TO AROUND 10 PERCENT OR SO. SCHNEIDER FIRE WEATHER... MARGINAL ELEVATED FIRE WEATHER CONDITIONS WILL PERSIST UNTIL AROUND SUNSET THIS EVENING WITH THE 20 FOOT WIND SPEEDS GRADUALLY SUBSIDING BUT STILL REMAINING IN THE 15 TO 20 MPH RANGE WITH SOME HIGHER GUSTS. 20 FOOT DOWNSLOPING SOUTHWESTERLY WINDS WILL INCREASE AFTER MID TO LATE MORNING TO AROUND 20 TO 30 MPH WITH HIGHER GUSTS AND MINIMUM AFTERNOON HUMIDITIES FALLING TO NEAR 20 PERCENT. ALTHOUGH ONLY MARGINAL FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY...THE STRONG WINDS ALONE MAY JUSTIFY ISSUING A FIRE DANGER STATEMENT FOR ELEVATED FIRE WEATHER CONDITIONS. ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED SUNDAY THROUGH LATE NEXT WEEK AS EITHER THE MINIMUM AFTERNOON RELATIVE HUMIDITIES REMAIN AT OR ABOVE 20 PERCENT OR THE 20 FOOT WIND SPEEDS REMAIN BELOW 15 TO 20 MPH. SCHNEIDER && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 16/02
Hazardous weather outlook, Nov 15, 8:00 PM CST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 800 PM CST FRI NOV 15 2013 OKZ001>003-TXZ001>020-161200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 800 PM CST FRI NOV 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ON SATURDAY...MAINLY ACROSS THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES DUE TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES NEAR 20 PERCENT. IN ADDITION...A WIND ADVISORY MAY BE NECESSARY FOR MUCH OF THE PANHANDLES ON SATURDAY DUE TO THE STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS ON SATURDAY. ANDRADE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:15 PM CST | High Wind Warning | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 1 more | 4 hr |
Nearby
Wind Advisories in Texas, 2013Wind Advisories in Oklahoma, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.